# SDR GTIA2019011003078

- Difficulty date: January 10, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 6,627 hours, 2,811 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED DIRTY SOCK SMELL MID/AFT CABIN  TURNED PACK 2 OFF, SMELL WENT AWAY (PER PROCEDURE COM 2 326.1) OCCURED ON DESCENT FL 210 ( PACKS WITH MOD. 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/ MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED TSM 05-50-00-810-831-A SOURCED TO #2 PACK DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PERFORMED IAW AMM 21-00-00-615-002 RESULTS SATISFACTORY NO SMELL NOTED THIS ACTION CLEARS DMI# 243240401 MOC NOTIFIED, PLACARD REMOVED.
